# SDR FDEA201208143001

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327048401200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBOARD 231VG IS CRUSHED AT CLEVIS ADAPTER CUTOUT ABOUT 6 X 0.25 INCHES, AT FWD AFT EDGES ABOUT 6 SQUARE INCHES.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
